MAUDE Adverse Event Report: ASAHI INTECC FIELDER XT; GUIDE WIRE

ASAHI INTECC FIELDER XT; GUIDE WIRE
Model Number AGP140302
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Md was doing a kissing balloon technique with fielder xt wire down the ramus between the balloons.Md instructed tech to deflate the balloons and remove fielder xt wire.During removal of fielder xt wire md says wire 'shredded' and a piece of wire broke off and was left in patients vessel.

Brand Name
FIELDER XT
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10814400
Report Number3004718255-2020-00167
Device Sequence Number2113349
Product Code DQX
UDI-Device Identifier04547327072861
UDI-Public(01)04547327072861(17)230531(10)200603A141
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
Report Date (Section F) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberAGP140302
Device Catalogue NumberAGP140302
Device Lot Number200603A141
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/05/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer11/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR